MathSciNet Relay Station
MathSciNet bibliographic data
MR863711 47A68 (46L99 47B10)
Pisier, Gilles Factorization of operators through $L_{p\infty}$ or $L_{p1}$ and noncommutative generalizations. Math. Ann. 276 (1986), no. 1, 105–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement